# SDR NSVA20120405503

- Difficulty date: April 5, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N202WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4202
- Aircraft time: 8,508 hours, 8,255 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Ejector Valve
- Part number: 8209662
- Part serial: 0335
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO HIGH NR 2 ENGINE OIL TEMP.  CHECKLIST RAN AND ENGINE SHUTDOWN.  EMERGENCY WAS DECLARED.   CREW REPORTED OIL TEMP REACHED 131C FOR 2-3 MINUTES.  FUEL TEMP WAS WITHIN LIMITS.  MX PERFORMED SUBTASK 05-53-00-680-003.  EJECTOR AND BYPASS VALVES BAD.
